Mathematische Annalen

, Volume 280, Issue 3, pp 483–500 | Cite as

The homology of cyclic and irregular dihedral coverings branched over homology spheres

  • Valerio Chumillas
  • José María Montesinos
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Bu]
    Burde, G.: On branched coverings ofS 3. Can. J. Math.23, 84–89 (1971)Google Scholar
  2. [Ch]
    Chumillas, V.: Estudio de las cubiertas dihédricas deS 3 ramificadas sobre enlaces, Ph.D. Thesis, Madrid, 1984Google Scholar
  3. [CR]
    Costa, A., Ruiz, J.M.: On the homology of metacyclic coverings. Math. Ann.275, 163–168 (1986)Google Scholar
  4. [F1]
    Fox, R.H.: Covering spaces with singularities. Lefschetz Symposium, Princeton Math. Series 12. 243–257, Princeton: Princeton Univ. Press 1957Google Scholar
  5. [F2]
    Fox, R.H.: A note on branched cyclic coverings of spheres. Rev. Mat. Hisp. Am. IV Ser.32, 158–166 (1972)Google Scholar
  6. [Hi]
    Hilden, H.M.: Every closed orientable 3-manifold is a 3-fold branched covering space ofS 3, Bull. Am. Math. Soc.80, 1243–1244 (1974)Google Scholar
  7. [H]
    Hirsch, U.: Über offene Abbildungen auf die 3-Sphäre. Math. Z.140, 203–230 (1974)Google Scholar
  8. [Ka]
    Kaplansky, I.: Modules over Dedekind rings and valuation rings. Trans. Am. Math. Soc.72, 327–340 (1952)Google Scholar
  9. [Ma]
    Marcus, D.A.: Number fields. Berlin Heidelberg New York: Springer 1977Google Scholar
  10. [Mi]
    Milnor, J.: Introduction to algebraicK-theory. Ann. Math. Stud.72, (1971)Google Scholar
  11. [Mo1]
    Montesinos, J.M.: Representaciones de enlaces en relación con recubridores dobles ramificados. Collect. Mat.25, 145–157 (1974)Google Scholar
  12. [Mo2]
    Monstesinos, J.M.: A representation of closed, orientable 3-manifolds as 3-fold branched coverings ofS 3. Bull. Am. Math. Soc.80, 845–846 (1974)Google Scholar
  13. [Mo3]
    Montesinos, J.M.: Sobre la conjetura de Poincaré y los recubridores ramificados sobre un nudo. Ph.D. Thesis, Madrid (1971)Google Scholar
  14. [Ro]
    Rolfsen, D.: Knots and links. Berkeley: Publish or Perish 1976Google Scholar
  15. [St]
    Steinitz, E.: Rechteckige Systeme und Moduln in algebraischen Zahlkörpern. Math. Ann.71, 328–354 (1912)Google Scholar
  16. [VW]
    Val, P. del, Weber, C.: Plans' theorem for links (in prepagation)Google Scholar
  17. [Wa]
    Washington, L.C.: Introduction to cyclotomic fields. Graduated Texts in Mathematics. Vol. 83. Berlin Heidelberg New York: Springer 1982Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Valerio Chumillas
    • 1
  • José María Montesinos
    • 1
  1. 1.Facultad de MatemáticasUniversidad ComplutenseMadridSpain

Personalised recommendations